# SDR CA081020010

- Difficulty date: October 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 19,246 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Fitting
- Condition: Failed
- Location: Oil Press Line
- Part time: 59 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAXIING OF THE ACFT, THE CREW NOTED THE ANNUNCIATOR FOR OIL PRESSURE ON THE LT ENGINE CAME ON. THEY SHUTDOWN THE LT ENGINE AND TAXIED THE ACFT USING 1 ENGINE BACK TO THE HANGER. AFTER INSPECTION, IT WAS FOUND THAT THE HOSE ASSEMBLY FROM THE ENGINE OIL COOLER TO THE ENGINE HAD FAILED AND WAS LEAKING ENGINE OIL FROM WHERE THE HOSE IS SECURED INTO THE FITTING ASSEMBLY ON THE HOSE ASSEMBLY. THE HOSE ASSEMBLY WAS REPLACED WITH A NEW HOSE ASSEMBLY. THE ENGINE CHIP DETECTOR AND ENGINE FILTER WAS INSPECTED WITH NO FAULTS FOUND. THE WAS SERVICED WITH OIL AND SATISFACTORY OPS AND LEAK CHECKS WHERE CARRIED OUT WITH NO FAULTS FOUND. THE HOSE ASSEMBLY WAS REPLACED PRIOR BECAUSE THE HOSE ASSEMBLY TIME LIMIT WAS REACHED. THE HOSE ASSEMBLY HAD 59.3 HOURS AND 64 CYCLES UNTIL IT FAILED.
